GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 100 Count Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ingredient of Aleve.
Pain reliever / fever reducer (nsaid) Ingredients
Ingredients: Naproxen Sodum 220mg pain
reliever/ fever reducer(Nsaid)non steriodal anti inflammatory drug.
Adults and children 12 years and older. Take 1 caplet every 8 to 12 hours while symptoms last. for the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8 to 12 hour period. Children under 12 years ask a doctor. Special Note
Keep out of reach of children. If pregnant or breast feeding, ask a health professional before use. Stop use and ask a doctor if symptoms worsen ot if pain gets worse or any new symptoms occur. Disclaimers:
1. HerbsPro.com offers nationally branded products that are produced according to
manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
2. California Proposition 65 WARNING: Some products on this website
contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product
3. The statements made or products sold through this site have not been
evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any
disease. Read More
Dikwels word pryse van 'n artikel op hierdie webwerf aangebied in terme van 'n afslag op 'n lysprys, dit is die prys van die artikel soos deur 'n vervaardiger of verkoper aan ons verskaf voordat kortings geneem word. Dit is belangrik om in gedagte te hou dat die Lysprys miskien nie die heersende markprys of die gewone kleinhandelprys is nie.